# SDR SWAA2017010410956

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 37,097 hours, 21,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Beam
- Part number: 141A65167
- Part serial: 002043
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT UPPER AND LOWER SUPPORT BEAMS AT HANDLE GEAR BOX FORWARD INBOARD ATTACH FASTENERS.  R&R DOOR PER AMM.
